Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1437

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

Properties of non-linear waves with singularities along a cusp

Autorzy Kołakowski, H. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The paper deals with local solutions to the equation ([...]u = f (x, y, z, u, Du) for which the cusp [x^z = y^3] is characteristic (Du = grad u). A regularity theorem in Gevrey class is proved.
Słowa kluczowe
PL klasa Gevreya   regularność   równanie różniczkowe cząstkowe   wierzchołek  
EN cusp   Gevrey class   regularity  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 2
Strony 193--201
Opis fizyczny Bibliogr. 3 poz.,
Twórcy
autor Kołakowski, H.
  • Institute of Mathematics, Warsaw University, 02-097 Warsaw, Banacha 2, Poland
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1437
Identyfikatory